# SDR 2006UALA01490

- Difficulty date: July 29, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 39,245 hours, 28,984 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO LOSS OF NR 1 GENERATOR.  REPLACED CSD.  REPLACED THE I/P O/P SEALS/FILTER.  NO FAULT FOUND.
